# SDR 20010207CW003

- Difficulty date: December 12, 2000
- Submitted: February 7, 2001
- Operation: General aviation
- Aircraft: N4048P
- Make and model: Piper PA-23-160
- Aircraft serial: 231525
- Engine: Lyc O320B3B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 5015P07
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF MAJOR OIL LEAK ON LT ENGINE, FOUND NR1 CYLINDER HAD 3 BROKEN STUDS AND ALL BUT 2 OF THE REMAINING HOLD DOWN NUTS HAD BACKED OFF.  CYLINDER ASSEMBLY WOULD HAVE SOON LEFT THE CRANKCASE.  3 STUDS WERE REPLACED AND ALL CLYINDER HOLD DOWNS RE-TORQUED ON BOTH ENGINES ALL FOUND BELOW SPECTS.AC HAD RECENT INSPECTION.  NO LOGS AVAILABLE FOR VERIFICATION.
